| Catalog Number |
KP-0050L |
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
05/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a second knee revision surgery on (b)(6) 2017.The first revision surgery was on (b)(6) 2016.The original surgery is dated (b)(6) 2015.The revision surgery occurred because of ligament laxity and instability.During the revision, the size 5 femoral component, size 5 modular tibia baseplate, modular tibial keel, size 5 x 14 mm tibial insert and retaining bolt, were removed and replaced with new components.